North Carolina, 2015Flash Flooding and Damaging Wind in North Carolina, June 9, 2015
June 9, 2015 · NWS RAH · 3 events in 2 counties and zones
A weak mid level shear axis interacted with a moist and unstable air mass, triggering thunderstorms across the Coastal Plain and Sandhills. Slow moving and training storms resulted in flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $20,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak mid level shear axis interacted with a moist and unstable air mass, triggering thunderstorms across the Coastal Plain and Sandhills. Slow moving and training storms resulted in flash flooding. In addition, one storm produced some wind damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before the first event at Jun 9, 6:46 PM EST, 24 minutes earlier.
Area forecast discussion, Jun 9, 6:46 PM EST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
746 PM EDT TUE JUN 9 2015
.SYNOPSIS...A COLD FRONT IS MOVING THROUGH THE AREA FROM THE
NORTHWEST THIS EVENING AND IS EXPECTED TO WASH OUT ON WEDNESDAY.
UPPER LEVEL RIDGING WILL THEN BUILD OVER THE REGION THROUGH THE END
OF THIS WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 325 PM TUESDAY...
WEAK MID LEVEL SHEAR AXIS INTERACTING WITH THE MOIST UNSTABLE AIR
MASS RESIDING OVER THE COASTAL PLAIN AND SANDHILLS HAS TRIGGERED
SCATTERED CONVECTION OVER THIS REGION. THESE SHOWERS AND STORMS WILL
BE MOST CONCENTRATED SOUTHEAST OF A LINE FROM LAURINBURG-WILSON. A
SECONDARY BATCH OF ISOLATED CONVECTION MAY DEVELOP IN VICINITY OF
THE TRIAD REGION AFTER 22Z...BUT AGAIN COVERAGE EXPECTED TO BE
ISOLATED. BULK OF CONVECTION WILL DIMINISH WITH LOSS OF
HEATING...THOUGH LINGERING SHEAR AXIS IN VICINITY OF SE COUNTIES MAY
ALLOW A FEW SHOWERS TO PERSIST UNTIL MIDNIGHT OR A LITTLE LATER.
EXPECT AREAS OF LOW CLOUDS AND PATCHY FOG TO DEVELOP
OVERNIGHT...MAINLY OVER THE SANDHILLS AND COASTAL PLAIN COUNTIES. DO
NOT EXPECT WIDESPREAD VISIBILITIES TO LOWER BELOW A MILE.
&&
.SHORT TERM /WEDNESDAY AND WEDNESDAY NIGHT/...
AS OF 325 PM TUESDAY...
WEDNESDAY...WEAK SHEAR AXIS WILL LINGER OVER OUR EASTERN PERIPHERY
THOUGH DEEPER MOISTURE PROJECTED TO LIE CLOSER TO THE COAST AND NEAR
THE SC BORDER. STRONG HEATING WILL RESULT IN A SLIGHTLY UNSTABLE AIR
MASS WHICH SHOULD SUPPORT THE DEVELOPMENT OF ISOLATED-SCATTERED
CONVECTION..MAINLY EAST OF I-95. AFTERNOON HIGH TEMPS SIMILAR TO
TODAY...WELL INTO THE 80S TO AROUND 90.
WEDNESDAY NIGHT...MID-UPPER LEVEL HEIGHTS BEGIN TO EXTEND/BUILD
ACROSS OUR REGION IN RESPONSE TO STRENGTHENING ANTI-CYCLONE OVER THE
FL PENINSULA/BAHAMAS. SUBSIDENCE INVERSION ALOFT WILL TRAP MOISTURE
CLOSE TO THE SURFACE. THIS...IN CONJUNCTION WITH WEAK BUT PERSISTENT
SLY SFC FLOW...SHOULD CAUSE AREAS OF LOW CLOUDS AND FOG TO DEVELOP
OVERNIGHT/EARLY THURSDAY MORNING.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
AS OF 200 PM TUESDAY...
A MID/UPR RIDGE WILL BUILD ACROSS THE SE STATES FROM THE WESTERN
ATLANTIC DURING THE PERIOD...WITH A 593 DAM 500MB RIDGE CENTERED
OVER GA/SC BY TUESDAY. THE MAIN WEATHER STORY DURING THIS TIME WILL
BE INCREASED HEAT AND HUMIDITY...WITH PERHAPS AN INCREASE IN HEAT-
RELATED IMPACTS TO AREA RESIDENTS AND ESP OUTDOOR WORKERS DUE TO THE
FIRST-OF-THE-SEASON PROLONGED STRING OF DAYS OF 90-95+ DEGREE HEAT
WITH HEAT INDICES APPROACHING 100. LOWS EACH NIGHT IN LOWER 70S.
IN TERMS OF PRECIP CHANCES...MAJOR SYNOPTIC SCALE FORCING WILL BE
LACKING LATE IN THE WEEK AND EARLY WEEKEND...SO THE BEST CHANCE FOR
MAINLY DIURNAL SHOWERS/TSTMS WILL BE CLOSER TO THE COAST ALONG THE
SEA BREEZE AND TO OUR WEST NEAR THE MOUNTAINS...THUS WILL KEEP
DAYTIME POPS NEAR OR BELOW CLIMO VALUES. HOWEVER...LATE IN THE
WEEKEND AND INTO EARLY NEXT WEEK...MODELS HINT THAT A SERIES OF
SHORT WAVES RIDING OVER THE TOP OF THE RIDGE MAY DROP SOUTH ACROSS
THE MID ATLANTIC REGION...OR PERHAPS OVER THE CAROLINAS...WHICH
WOULD INCREASE OUR RAIN CHANCES WITH EACH PASSING ONE. THE GFS STILL
SEEMS A LITTLE AGGRESSIVE PUSHING A COLD FRONT THIS FAR SOUTH SUNDAY
INTO MONDAY...BUT NONETHELESS...THE AFOREMENTIONED SHORT WAVES
SHOULD GIVE US AT LEAST CHANCE POPS LATE IN THE WEEKEND OR EARLY
NEXT WEEK.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
AS OF 745 PM TUESDAY...
24-HOUR TAF PERIOD: SHOWERS AND THUNDERSTORMS REMAIN LARGELY ALONG
THE NC/SC BORDER...MAINLY IMPACTING KFAY AND NEARBY TERMINALS...AND
WHICH WILL LINGER ACROSS THAT PART OF THE AREA FOR ANOTHER COUPLE OF
HOURS. HAVE SEEN REDUCED VISIBILITIES TO 1/2 SM AND CIGS AR 800 FT
WITH THESE STORMS. ELSEWHERE...AN ISOLATED SHOWER OR STORM IS
POSSIBLE...BUT SHOULD HAVE RELATIVELY LITTLE IMPACT TO AVIATION. THE
THUNDERSTORM ACTIVITY SHOULD SLOWLY DIMINISH AND MOVE SOUTH AND EAST
BY AROUND MIDNIGHT. EXPECT VFR CONDITIONS FOR THE MAJORITY OF THE
NIGHT...THOUGH MAY SEE AREAS OF STRATUS AGAIN DEVELOP. THE CHANCES
FOR LOW CEILINGS APPEARS HIGHEST IN VICINITY OF KFAY AND KRWI WHERE
THE SHOWER ACTIVITY HAS BEEN CONCENTRATED...AND POSSIBLY KRDU...
WHERE SHOWER ACTIVITY OCCURRED EARLIER TODAY. LOWEST PROBABILITIES
FOR SUB-VFR CIGS WILL BE IN THE VICINITY OF THE TRIAD TERMINALS
WHERE VFR CONDITIONS MAY OCCUR ALL NIGHT INTO EARLY WEDNESDAY
MORNING.
LOOKING AHEAD: AN AREA OF HIGH PRESSURE ALOFT WILL STRENGTHEN OVER
CENTRAL NC ON THURSDAY...AND PERSIST THROUGH THE END OF THE WEEK.
THIS WEATHER FEATURE WILL LIMIT/INHIBIT MOST AFTERNOON CONVECTIVE
DEVELOPMENT. THERE WILL STILL BE A DECENT CHANCE FOR EARLY MORNING
MVFR FOG OR LOW CLOUDS EACH DAY.
&&
.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...22
NEAR TERM...WSS
SHORT TERM...WSS
LONG TERM...RAH
AVIATION...RAH/WSS
Hazardous weather outlook, Jun 9, 3:05 PM EST, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
405 PM EDT TUE JUN 9 2015
NCZ008>011-025>028-040>043-073>078-083>086-088-089-100930-
GRANVILLE-VANCE-WARREN-HALIFAX-DURHAM-FRANKLIN-NASH-EDGECOMBE-
CHATHAM-WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-
WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
405 PM EDT TUE JUN 9 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE FIRST HEAT WAVE OF THE SEASON IS EXPECTED LATER IN THE WEEK.
AFTERNOON TEMPERATURES IN THE LOW AND MID 90S COUPLED WITH A
HUMID AIR MASS WILL RESULT IN HEAT INDICES 98-102 EACH AFTERNOON
FRIDAY THROUGH SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ007-021>024-038-039-100930-
PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DAVIDSON-RANDOLPH-
405 PM EDT TUE JUN 9 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 9, 3:15 PM EST, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
415 PM EDT TUE JUN 9 2015
NCZ078-089-092115-
SAMPSON NC-WAYNE NC-
415 PM EDT TUE JUN 9 2015
...A LINE OF STRONG THUNDERSTORMS WITH INTENSE LIGHTNING AND GUSTY
WINDS WILL AFFECT PORTIONS OF SAMPSON AND WAYNE COUNTIES UNTIL 515
PM EDT...
AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
GOLDSBORO TO 7 MILES NORTHEAST OF ELIZABETHTOWN...AND MOVING EAST AT
20 MPH.
WIND GUSTS UP TO 40 MPH AND FREQUENT DEADLY LIGHTNING ARE POSSIBLE
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GOLDSBORO...CLINTON...MOUNT OLIVE...MOUNT OLIVE...WALNUT CREEK...
HARRELLS...ROSEBORO...PIKEVILLE...GARLAND AND SALEMBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
TAKE SHELTER INDOORS IMMEDIATELY! IF YOU CANNOT FIND SHELTER
INDOORS...AN ENCLOSED VEHICLE CAN PROVIDE SAFE SHELTER FROM
LIGHTNING. DEADLY LIGHTNING STRIKES CAN OCCUR WELL AHEAD OF AN
APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND WIND.
&&
LAT...LON 3462 7831 3467 7832 3484 7849 3504 7856
3534 7820 3535 7815 3539 7815 3553 7798
3554 7782 3543 7783 3538 7780 3534 7782
3518 7783 3515 7790 3519 7802 3519 7816
3490 7815 3474 7820 3471 7811 3460 7822
TIME...MOT...LOC 2014Z 265DEG 18KT 3541 7793 3469 7852
GIHSpecial weather statement, Jun 9, 4:17 PM EST, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
517 PM EDT TUE JUN 9 2015
NCZ089-092215-
SAMPSON NC-
517 PM EDT TUE JUN 9 2015
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT PORTIONS
OF CENTRAL SAMPSON COUNTY UNTIL 615 PM EDT...
AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND STRONG THUNDERSTORMS NEAR HARRELLS...OR 15 MILES
WEST OF WALLACE...MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CLINTON...HARRELLS...ROSEBORO...GARLAND...SALEMBURG...TURKEY AND
IVANHOE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
TAKE SHELTER INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER
INDOORS...AN ENCLOSED VEHICLE CAN PROVIDE SAFE SHELTER FROM
LIGHTNING. DEADLY LIGHTNING STRIKES CAN OCCUR WELL AHEAD OF AN
APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND WIND.
&&
LAT...LON 3458 7826 3461 7831 3467 7832 3470 7837
3475 7839 3478 7843 3481 7845 3484 7849
3490 7853 3501 7857 3507 7816 3490 7815
3474 7820 3471 7813 3472 7811 3471 7811
3468 7816 3455 7825
TIME...MOT...LOC 2117Z 250DEG 27KT 3470 7827
ELLISSpecial weather statement, Jun 9, 5:19 PM EST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
619 PM EDT TUE JUN 9 2015
NCZ088-089-092315-
CUMBERLAND NC-SAMPSON NC-
619 PM EDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF EAST CENTRAL
CUMBERLAND AND CENTRAL SAMPSON COUNTIES UNTIL 715 PM EDT...
AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF GODWIN...OR 14 MILES EAST OF
FAYETTEVILLE...MOVING SOUTHEAST AT 15 MPH. OTHER STRONG STORMS WERE
LOCATED ELSEWHERE BETWEEN FAYETTEVILLE AND CLINTON.
HALF INCH HAIL... WIND GUSTS UP TO 40 MPH... AND INTENSE LIGHTNING
ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLINTON...ROSEBORO...STEDMAN...SALEMBURG...TURKEY AND AUTRYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
THIS THUNDERSTORM IS PRODUCING AN EXCESSIVE AMOUNT OF DEADLY CLOUD TO
GROUND LIGHTNING. SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. IF
YOU CANNOT SEEK SHELTER INDOORS...AN ENCLOSED VEHICLE CAN PROVIDE
SAFE SHELTER. DEADLY LIGHTNING STRIKES CAN OCCUR WELL AHEAD OF AN
APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND WIND.
&&
LAT...LON 3498 7870 3515 7865 3508 7816 3491 7815
3479 7837
TIME...MOT...LOC 2218Z 297DEG 14KT 3507 7865
GIHSpecial weather statement, Jun 9, 6:06 PM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
706 PM EDT TUE JUN 9 2015
NCZ088-089-100000-
CUMBERLAND NC-SAMPSON NC-
706 PM EDT TUE JUN 9 2015
...STRONG THUNDERSTORMS WITH GUSTY WINDS AND INTENSE LIGHTNING WILL
AFFECT PORTIONS OF SOUTHERN CUMBERLAND AND CENTRAL SAMPSON COUNTIES
UNTIL 800 PM EDT...
AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM 6 MILES SOUTHWEST OF
FAYETTEVILLE TO 9 MILES SOUTH OF CLINTON... AND MOVING SOUTHEAST AT
25 MPH.
HALF INCH HAIL... WIND GUSTS UP TO 40 MPH... AND FREQUENT DEADLY
LIGHTNING ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...CLINTON...HARRELLS...HOPE MILLS...EASTOVER...
ROSEBORO...STEDMAN...GARLAND...SALEMBURG AND TURKEY... INCLUDING
INTERSTATE 95 NEAR AND SOUTH OF FAYETTEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
TAKE SHELTER INDOORS IMMEDIATELY! IF YOU CANNOT FIND SHELTER
INDOORS...AN ENCLOSED VEHICLE CAN PROVIDE SAFE SHELTER FROM
LIGHTNING. DEADLY LIGHTNING STRIKES CAN OCCUR WELL AHEAD OF AN
APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND WIND.
&&
LAT...LON 3458 7826 3461 7831 3467 7832 3470 7837
3475 7839 3485 7850 3485 7883 3483 7890
3489 7893 3493 7898 3510 7906 3504 7816
3490 7815 3474 7820 3471 7813 3472 7811
3471 7811 3468 7816 3455 7825
TIME...MOT...LOC 2304Z 333DEG 20KT 3501 7898 3487 7829
GIHThunderstorm Wind, Cumberland
- When
- June 9, 7:10 PM EST to 7:20 PM EST
- Where
- Cumberland County, 1.33 mi WNW of Cumberland to 1.38 mi S of Cumberland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 35.010, -79.000
A couple of trees were blown down along a swath from a few miles northwest of Hope Mills to one mile west of Hope Mills.
Flash Flood, Cumberland
- When
- June 9, 7:31 PM EST to 9:10 PM EST
- Where
- Cumberland County, 0.88 mi NNW of Lakedale to 2.14 mi SSW of (Fay)grannis Fld Fay
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 35.041, -78.928
Multiple cars were flooded in the Hope Mills area. One car became stalled in the high water on Hope Mills Road and Camden road.
Flash Flood, Scotland
- When
- June 9, 9:50 PM EST to 11:50 PM EST
- Where
- Scotland County, 1.76 mi NNE of Crossway to 0.54 mi NW of Laurinburg
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.772, -79.484
Several Roads were closed on the southern side of Laurinburg due to heavy rain. Some of the roads included, Plaza Road, Kinston Street, Main Street, Raleigh Street and College Drive.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Louisiana, June 9, 20151 death · $5,000 · 1 in hail · 3 events
- Flash Flood and Flooding in Vermont, June 9 to 10, 2015$1.3 million · 5 events
- Flooding in Missouri, June 9 to 30, 2015$255,000 · 3 events
- Flash Flooding and Damaging Winds in Mississippi, June 9, 2015$178,000 · 55 kt wind · 6 events
- Tornado and Flash Flooding in South Carolina, June 9, 2015$65,000 · EF0 · 26 events
- Hail and Damaging Winds in Georgia, June 9, 2015$103,000 · 1 in hail · 12 events
- Flash Flood and Damaging Winds in Texas, June 9, 2015$100,000 · 61 kt wind · 6 events
- Flood and Damaging Winds in Massachusetts, June 9, 2015$36,000 · 50 kt wind · 9 events
- Damaging Winds in Georgia, June 9, 20151 injured · $32,000 · 55 kt wind · 3 events
- Flash Flooding in Nevada, June 9 to 10, 2015$35,000 · 3 events
- Hail and Damaging Winds in South Carolina, June 9, 2015$18,000 · 56 kt wind · 9 events
- Tornado and Damaging Winds in New York, June 9, 2015EF0 · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 581329, 581332, 581333.